# SDR SWAA2014092432265

- Difficulty date: August 4, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 85,985 hours, 64,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S C - D NR 1 WINDOW POST UPPER END CRACKED AT BS 215 NR 1 WINDOW.  REPAIRED SKIN IAW SRM & EA & ER.
